Publisher: Elsevier

Related content
Volume 346, Number 2, 2001

< previous issue | all issues | next issue >

Favourites:Add to Favourites

New superconformal field theories in four dimensions and N=1 duality
pp. 89-341(253)
Authors: Chaichian, M.; Chen1, W.F.; Montonen2, C.

Share Content

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more